ON A NONLINEAR SPDE DERIVED FROM A HYDRODYNAMIC LIMIT IN A SINAI-TYPE RANDOM ENVIRONMENT

Claudio Landim, Carlos G. Pacheco, Sunder Sethuraman, Jianfei Xue

Research output: Contribution to journalArticlepeer-review

Abstract

With the recent developments on nonlinear SPDEs, where smoothing of rough noises is needed, one is naturally led to study interacting particle systems whose macroscopic evolution is described by these equations and which possess an in-built smoothing. In this article, our main results are to derive regularized versions of the ill-posed one-dimensional SPDE (Equation presented) where the spatial white noise W' is replaced by a regularization W'ε, as quenched and annealed hydrodynamic limits of zero-range interacting particle systems in ε-regularized Sinai-type random environments. Some computations are also made about annealed mean hydrodynamic limits in unregularized Sinai-type random environments with respect to independent particles.

Original languageEnglish (US)
Pages (from-to)200-237
Number of pages38
JournalAnnals of Applied Probability
Volume33
Issue number1
DOIs
StatePublished - Feb 2023

Keywords

  • Brox diffusion
  • SPDE
  • Sinai random environment
  • annealed
  • hydrodynamic
  • inhomogeneous
  • interacting particle system
  • quasilinear
  • quenched
  • regularization
  • zero-range

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint

Dive into the research topics of 'ON A NONLINEAR SPDE DERIVED FROM A HYDRODYNAMIC LIMIT IN A SINAI-TYPE RANDOM ENVIRONMENT'. Together they form a unique fingerprint.

Cite this